MathSciNet Relay Station
MathSciNet bibliographic data
MR1501894 46E30 (46B20)
Murray, F. J. On complementary manifolds and projections in spaces $L\sb p$ and $l\sb p$. Trans. Amer. Math. Soc. 41 (1937), no. 1, 138–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement